# SDR SWAA013073

- Difficulty date: November 10, 2001
- Submitted: November 19, 2001
- Operation: Air carrier
- Aircraft: N360SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26571
- Aircraft time: 32,461 hours, 29,785 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Web
- Part number: 6517582
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPECIAL VISIT, FOUND VERTICAL BEAM WEB CRACKED 1.0 INCH LONG AT BS 179, WL 182 & LBL 17.0.                          REPAIRED WEB PER SWA RA 1-353-2712.
